# SDR SWI2025F00681

- Difficulty date: May 14, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 21,425 hours, 12,715 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON SHEAR CLIP AT FRAME 87 BETWEEN STRINGERS 23L AND 21L.  REMOVED AND REPLACED SHEAR CLIP AT FRAME 87 BETWEEN STRINGERS 23L AND 21L. REF EMB SRM 51-40-08. REPLACED WITH NEW OEM PART, NO WEIGHT AND BALANCE ADJUSTMENT REQUIRED.
